# SDR CA151119002

- Difficulty date: November 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 3,486 hours
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Out Of Adjust
- Location: Cargo Door
- Part time: 2,950 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW NOTED A DOOR WARNING CAUTION LIGHT DURING THE CLIMB AND CONFIRMED THE INDICATION ON THE MFD WHICH SHOWED THE FORWARD BAGGAGE DOOR AFFECTED. THE CREW RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT INCIDENT. THE DEFECT WAS REVIEWED AND FOUND TO BE AN INDICATION FAULT ONLY WITH NO DOOR CLOSING OR PRESSURIZATION ISSUES NOTED, MEL RELIEF WAS APPLIED AND THE AIRCRAFT REPAIRED LATER THAT DAY. MAINTENANCE FOUND THE AFFECTED PROXIMITY SENSOR VALUE WITHIN LIMITS ON THE PSEU, AND RESOLVED THE DEFECT BY ADJUSTING THE SENSOR TO THE OPTIMAL VALUE.
